# SDR SB08025

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED AN INOPERATIVE EMERGENCY FLASHLIGHT ON AFT GALLEY.  MAINTENANCE REMOVED AFT GALLEY EMERGENCY FLASHLIGHT AND FOUND INTERNAL BATTERY DISCONNECTED.  DISCONNECTED/RECONNECTED BATTERY, INSTALLED FLASHLIGHT AND FOUND NORMAL IAW USAIRWAYS MPPM 543-20, PAGE 7.
